# SDR ASAA0610347

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 656218599
- Condition: Maint Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM HAS DOUBLE DRILLED HOLES.  REPAIRED FLOORBEAM WITH FABRICATED REPAIR PART.
